全部文献期刊学位论文会议报纸专利标准年鉴图书|学者科研项目
中外文文献  中文文献  外文文献
作者:A. Baranov , A. Hartmann , K. Kellay
来源:[J].Journal of Mathematical Analysis and Applications(IF 1.05), 2017, Vol.447 (2), pp.971-987Elsevier
摘要:Abstract(#br)We study two geometric properties of reproducing kernels in model spaces K θ where θ is an inner function: overcompleteness and existence of uniformly minimal systems of reproducing kernels which do not contain Riesz basic sequences. Both of these properties are...
作者:... A. Hartmann , K. Kellay , X. Massaneda
来源:[J].Advances in Mathematics(IF 1.373), 2017, Vol.304, pp.1262-1295Elsevier
摘要:Abstract(#br)We study multiple sampling, interpolation and uniqueness for the classical Fock spaces in the case of unbounded multiplicities. We show that there are no sequences which are simultaneously sampling and interpolating when the multiplicities tend to infinity. This answ...
作者:... A. Dumont , A. Hartmann , K. Kellay
来源:[J].Journal de mathématiques pures et appliquées(IF 1.174), 2015, Vol.103 (6), pp.1358-1389Elsevier
摘要:Abstract(#br)We give a complete description of Riesz bases of reproducing kernels in small Fock spaces. This characterization is in the spirit of the well known Kadets–Ingham 1/4 theorem for Paley–Wiener spaces. Contrary to the situation in Paley–Wiener spaces, a link c...
作者:O. El-Fallah , Y. Elmadani , K. Kellay
来源:[J].Journal of Functional Analysis(IF 1.252), 2016, Vol.270 (9), pp.3262-3279Elsevier
摘要:Abstract(#br)Let μ be a positive finite measure on the unit circle and D ( μ ) the associated Dirichlet space. The generalized Brown–Shields conjecture asserts that an outer function f ∈ D ( μ ) is cyclic if and only if c μ ( Z ( f ) ) = 0 , where c μ is the capacity as...
作者:... O. El-Fallah , K. Kellay , H. Mahzouli
来源:[J].Mathematische Zeitschrift(IF 0.879), 2015, Vol.279 (1-2), pp.407-422Springer
摘要:Abstract(#br)We study composition operators on Hardy and Dirichlet spaces belonging to Schatten classes. We give some new examples and analyse the size of contact set of the symbol of such operators.
作者:K. Kellay , M. Shabankhah
来源:[J].Journal of Functional Analysis(IF 1.252), 2010, Vol.260 (6), pp.1721-1733Elsevier
摘要:Abstract(#br)We consider composition operators in the Dirichlet space of the unit disc in the plane. Various criteria on boundedness, compactness and Hilbert–Schmidt class membership are established. Some of these criteria are shown to be optimal.
作者:B. Bouya , O. El-Fallah , K. Kellay
来源:[J].Bulletin des sciences mathematiques(IF 0.569), 2010, Vol.134 (6), pp.588-604Elsevier
摘要:Abstract(#br)We study the closed ideal in the Beurling algebras A α , β + of holomorphic function f in the bidisc such that ∑ n , m ⩾ 0 | f ˆ ( n , m ) | ( 1 + n ) α ( 1 + m ) β < ∞ . We characterize the functions f ∈ A α , β + , under a restricti...
作者:O. El-Fallah , K. Kellay , T. Ransford
来源:[J].Journal of Mathematical Analysis and Applications(IF 1.05), 2010, Vol.372 (2), pp.565-573Elsevier
摘要:Abstract(#br)We treat the problem of characterizing the cyclic vectors in the weighted Dirichlet spaces, extending some of our earlier results in the classical Dirichlet space. The absence of a Carleson-type formula for weighted Dirichlet integrals necessitates the introduction o...
作者:K. Kellay , M. Zarrabi
来源:[J].Integral Equations and Operator Theory(IF 0.713), 2009, Vol.65 (4), pp.543-550Springer
摘要:Abstract.(#br)Let T be a C 0 –contraction on a separable Hilbert space. We assume that I H − T * T is compact. For a function f holomorphic in the unit disk $${\mathbb{D}}$$ and continuous on $$\overline{{\mathbb{D}}}$$ , we show that f ( T ) is compact if and only if f vani...

我们正在为您处理中,这可能需要一些时间,请稍等。

资源合作:cnki.scholar@cnki.net, +86-10-82896619   意见反馈:scholar@cnki.net

×